Ukrainian Mathematical Journal

, Volume 21, Issue 5, pp 515–527 | Cite as

Linear functionals over Sobolev spaces and boundary problems generated by theorems on homeomorphisms

  • Ganna Martsinkovska


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Yu. M. Berezanskii, S. G. Krein, and Ya. A. Roitberg, “Theorem on homeomorphisms and local increase in smoothness up to the boundary of solutions of elliptic equations,” Dokl. Akad. Nauk SSSR,148, No. 4 (1963).Google Scholar
  2. 2.
    Yu. M. Berezanskii and Ya. A. Roitberg, “Theorem on homeomorphisms and Green's functions for general elliptic boundary-value problems,” Ukrainsk. Matem. Zh.,19, No. 5 (1967).Google Scholar
  3. 3.
    Yu. M. Berezanskii, Expansion of Self-Conjugate Operators in Eigenfunctions [in Russian], Naukova Dumka, Kiev (1965).Google Scholar
  4. 4.
    E. Magenes, Spazi di interpolatione ed equazioni a derivate parziali, Conferenza tenuta al VII Congresso dell'UMI, Genova, 30 settembre-5 octobre (1963).Google Scholar
  5. 5.
    L. Schwartz, Théore des distributions, Paris (1951).Google Scholar
  6. 6.
    I. M. Gel'fand and G. E. Shilov, Generalized Functions and Actions over Them [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
  7. 7.
    J. J. Lions and E. Magenes, Problemes aux limites non homogénes (II), Ann. Inst. Fourier, No. 11 (1961).Google Scholar
  8. 8.
    L. N. Slobodetskii, “Generalized Sobolev spaces and their application to boundary-value problems for partial differential equations,” Uch. Zap LGU, 197 (1958).Google Scholar
  9. 9.
    G. deRham, Varietes differentiates, Paris (1955).Google Scholar
  10. 10.
    M. Scheehter, Coerciveness in Lp, Transactions of the Amer. Math. Soc.,107, No. 1 (1963).Google Scholar

Copyright information

© Consultants Bureau 1970

Authors and Affiliations

  • Ganna Martsinkovska
    • 1
  1. 1.Institute of Mathematics of the Permsk Academy of SciencesUSSR

Personalised recommendations